dietician-icon
Overweight after allopath acne treatment
I had developed severe acne after staying in Kerala for training in July August 2017, was under allopathic treatment and medication around sept 2017 for 40 days. I didn't realize at that time but my body structure changed suddenly over a span of 2 3 months, especially chest area. Can this be rectified now?? I take more than a moderately healthy diet, no late night eating, try to walk daily.
20 Views v

Answers (2)

Like the answers? Consult privately with the doctor of your choice

Kindly take consultation with me! I can help you! :)
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Hi,  high Fibre low fat diet is recommended. With lots of water and fluids. Trifala powder - - 1/2 tsp is to be taken at bed time.
Next Steps
Take my appointment for good results
Health Tips
Track on weight
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.